# SDR UPS04M42937

- Difficulty date: June 21, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB BARREL NUT HOLE NR 13 FOUND CORRODED.  CORROSION REMOVED AND REAMED AT B/N HOLE NR 13 RT, IAW EO MD11-5510-19409-G ,0.988 INCH DIAMETER DEEP FOUND OUT OF LIMIT.  REPAIR SLEEVE BUSHING FAB IAW  EO MD11-5510-19409-G.PR1422B2 SEALANT APPLIED AT B/N HOLE NR 13 RT IAW EN:1231-04.  REPAIR SLEEVE BUSHING INSTALLED AT RT NR 13 B/N HOLE IAW EO M D11-5510-19409-G AND EN:1231-04, FOUND WITHIN LIMIT AND SATISFACTORY.
